I have a better than normal blood pressure and heart rate, but both increase significantly when I take Vyvanse. I lowered my dosage to 30mg from 50mg to counteract this activity, but now I crash at the end of the day:-( Suggestions from anyone who has also had the same issues with Vyvanse???
18 Aug 2009
Oddly enough, some patients experience hypertension and heart palpitations while others experience a decrease in heart rate, Vyvanse, like most drugs, affects different people differently. In response to feeling that "crash" at the end of the day... that too is completely normal. If it gets to be too much, talk with your doctor and ask him/her if there isn't something else you could try. Hope this helps.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was just wondering if propranolol was a good medication for people to take who have Increased Heart Rates or BPM while taking a medication for ...
3 answers • 14 Jul 2010
Attention Deficit Hyperactivity Disorder (ADHD) - I have just been diagnosed with ADD. This is my 3rd day of taking adderall 10mg in the morning. It ...
7 answers • 13 Aug 2011
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
... 50mg 7 days on each mg. It works really well and I am seeing my doctor Monday to let her know my results. I have one question though before I go. ...
2 answers • 24 Mar 2012
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
... without hyperactivity. I have been on Adderall in the past. My other medications include Fluoxetine for depression and Etodolac for arthritis. My ...
5 answers • 3 Mar 2015
If patient shows slight increase in blood pressure after starting Vyvanse, has there been noted a return to normal close blood pressure after the ...
1 answer • 13 Mar 2015